# SDR DALA13003143219

- Difficulty date: January 17, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 65,855 hours, 29,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EMERGENCY LIGHT TEST ON SERVICE CHECK FAULT'S INTERIOR AND EXTERIOR.  MX REPLACED LT MID EPSU AND BATTERY.  FUNCTIONAL CHECK WAS NORMAL.
